EconPapers    
Economics at your fingertips  
 

Positive Solutions and Mann Iterations of a Fourth Order Nonlinear Neutral Delay Differential Equation

Zeqing Liu, Jingjing Zhu, Jeong Sheok Ume and Shin Min Kang

Abstract and Applied Analysis, 2014, vol. 2014, 1-22

Abstract:

This paper deals with a fourth order nonlinear neutral delay differential equation. By using the Banach fixed point theorem, we establish the existence of uncountably many bounded positive solutions for the equation, construct several Mann iterative sequences with mixed errors for approximating these positive solutions, and discuss some error estimates between the approximate solutions and these positive solutions. Seven nontrivial examples are given.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/105719.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/105719.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:105719

DOI: 10.1155/2014/105719

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:105719